# SDR USAA060869

- Difficulty date: June 28, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- Aircraft time: 64,834 hours, 64,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 566 S31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 566 S31L CRACKED.  INSTALLED DOUBLER IAW SRM 53-00-01 FIG 201 REPAIR 1 EA 97842, DEFECT SIZE: 14 X 6 INCHES.
